# SDR DALA2025010300041

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32006
- Aircraft time: 19,654 hours, 7,716 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Buckled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0742065) LEFT WING REAR SPAR BUCKLED JUST OTBD OF RIB 26. REAR SPAR REPAIR ON ERA 622413-14 REV ORIG.
